Skip to content
My WebMD Sign In, Sign Up
Depo shot -is weight gain preventable?
avatar
An_243049 posted:
I'm considering going on the BC, Depo shot. I have read that weight gain is a side effect. Is this preventable with eating right and working out? Or is this something that might make you gain weight no matter what you do? This is the only thing that is making me hesitant.
Reply


Helpful Tips

how can a woman restore sensation in her nipples/breast?
since my last pregnancy in 2005, i have no sensation in my breast when stimulated. If anything, it hurts. I am 43 years old and I know I'm ... More
Was this Helpful?
0 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.